# SDR IPXA2014081183926

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Sequence
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR GIRT BAR OUT OF SEQUENCE.  INSTALLED GIRT BAR ASSY IN SEQUENCE TO DOOR IAW MM 25-61-21-0401.  OPS CHECKED NORMAL IAW MM 25-61-21-0401.
